Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Citralopran and excessive sweating..... anyone else ?

(5 Posts)
fuckadoodledoo Mon 17-Aug-09 19:15:23

I'm on 20mg a day, have been for about 3 months now, the last month or so I'm getting the most awful sudden sweats... head drenched at the slightest exertion... really embarassing to the point I think I,ll just have to stop taking them....

TheChilliMooseTalksNonsense Mon 17-Aug-09 19:29:19

It should pass after a while. Stick with it.

FabBakerGirlIsBack Mon 17-Aug-09 19:39:53

now you mention it, I seem to get flushed more often but I have been on the tabs for longer and different doses. I just buy lots of different deodorants.

Rumpel Wed 09-Sep-09 15:26:09

yep me too - but it can also be symptiom of anxiety.

alypaly Wed 09-Sep-09 20:36:04

Rumpel ...i agree with you too

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now